• Previous Article
    Criteria on the existence and stability of pullback exponential attractors and their application to non-autonomous kirchhoff wave models
  • DCDS Home
  • This Issue
  • Next Article
    Dynamics for the diffusive Leslie-Gower model with double free boundaries
May  2018, 38(5): 2609-2627. doi: 10.3934/dcds.2018110

On the interior regularity criteria of the 3-D navier-stokes equations involving two velocity components

1. 

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

2. 

School of Mathematical Sciences, UCAS and Institute of Mathematics, AMSS, Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences, Beijing 100190, China

3. 

School of Mathematical Sciences, Peking University, Beijing 100871, China

* Corresponding author: Wendong Wang

Received  July 2017 Revised  November 2017 Published  March 2018

Fund Project: The first author is supported by NSF of China under Grant 11671067 and "the Fundamental Research Funds for the Central Universities". L. Zhang is partially supported by NSFC under grant 11471320 and 11631008. Z. Zhang is partially supported by NSF of China under Grant 11425103.

We present some interior regularity criteria of the 3-D Navier-Stokes equations involving two components of the velocity. These results in particular imply that if the solution is singular at one point, then at least two components of the velocity have to blow up at the same point.

Citation: Wendong Wang, Liqun Zhang, Zhifei Zhang. On the interior regularity criteria of the 3-D navier-stokes equations involving two velocity components. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2609-2627. doi: 10.3934/dcds.2018110
References:
[1]

L. CaffarelliR. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831.  doi: 10.1002/cpa.3160350604.  Google Scholar

[2]

C. Cao and E. S. Titi, Regularity criteria for the three dimensional Navier-Stokes equations, Indiana Univ. Math. J., 57 (2008), 2643-2661.  doi: 10.1512/iumj.2008.57.3719.  Google Scholar

[3]

C. Cao and E. S. Titi, Global regularity criterion of the 3D Navier-Stokes equations involving one entry of the velocity gradient tensor, Arch. Ration. Mech. Anal., 202 (2011), 919-932.  doi: 10.1007/s00205-011-0439-6.  Google Scholar

[4]

J. Y. Chemin and P. Zhang, On the critical one component regularity for 3-D Navier-Stokes system, Ann. Sci. Éc. Norm. Supér., 49 (2016), 131-167.  doi: 10.24033/asens.2278.  Google Scholar

[5]

L. EscauriazaG. A. Seregin and V. Šverák, ${{L}^{3,\infty }}$ solutions to the Navier-Stokes equations and backward uniqueness, Russ. Math. Surveys, 58 (2003), 211-250.   Google Scholar

[6]

Y. Giga, Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 62 (1986), 186-212.  doi: 10.1016/0022-0396(86)90096-3.  Google Scholar

[7]

S. GustafsonK. Kang and T.-P. Tsai, Interior regularity criteria for suitable weak solutions of the Navier-Stokes equations, Comm. Math. Phys., 273 (2007), 161-176.  doi: 10.1007/s00220-007-0214-6.  Google Scholar

[8]

I. Kukavica, On partial regularity for the Navier-Stokes equations, Discrete Contin. Dyn. Syst., 21 (2008), 717-728.  doi: 10.3934/dcds.2008.21.717.  Google Scholar

[9]

I. Kukavica and M. Ziane, One component regularity for the Navier-Stokes equation, Nonlinearity, 19 (2006), 453-469.  doi: 10.1088/0951-7715/19/2/012.  Google Scholar

[10]

O. A. Ladyzhenskaya and G. A. Seregin, On partial regularity of suitable weak solutions to the three-dimensional Navier-Stokes equations, J. Math. Fluid Mech., 1 (1999), 356-387.  doi: 10.1007/s000210050015.  Google Scholar

[11]

J. Leray, Sur le mouvement d'un liquids visqeux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[12]

F. H. Lin, A new proof of the Caffarelli-Kohn-Nirenberg theorem, Comm. Pure Appl. Math., 51 (1998), 241-257.  doi: 10.1002/(SICI)1097-0312(199803)51:3<241::AID-CPA2>3.0.CO;2-A.  Google Scholar

[13]

J. NečasM. Růžička and V. Šverák, On Leray's self-similar solutions of the Navier-Stokes equations, Acta Math., 176 (1996), 283-294.  doi: 10.1007/BF02551584.  Google Scholar

[14]

V. Scheffer, Partial regularity of solutions to the Navier-Stokes equations, Pacific J. Math., 66 (1976), 535-562.  doi: 10.2140/pjm.1976.66.535.  Google Scholar

[15]

V. Scheffer, Hausdorff measure and the Navier-Stokes equations, Commun. Math. Phy., 55 (1977), 97-112.  doi: 10.1007/BF01626512.  Google Scholar

[16]

V. Scheffer, The Navier-Stokes equations on a bounded domain, Commun. Math. Phy., 73 (1980), 1-42.  doi: 10.1007/BF01942692.  Google Scholar

[17]

G. A. Seregin, Estimate of suitable solutions to the Navier-Stokes equations in critical Morrey spaces, Journal of Mathematical Sciences, 143 (2007), 2961-2968.   Google Scholar

[18]

J. Serrin, The initial value problem for the Navier-stokes equations, in Nonlinear problems(R. E. Langer Ed.), Univ. of Wisconsin Press, Madison, (1963), 69–98.  Google Scholar

[19]

M. Struwe, On partial regularity results for the Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 437-458.  doi: 10.1002/cpa.3160410404.  Google Scholar

[20]

G. Tian and Z. Xin, Gradient estimation on Navier-Stokes equations, Comm. Anal. Geom., 7 (1999), 221-257.  doi: 10.4310/CAG.1999.v7.n2.a1.  Google Scholar

[21]

A. Vasseur, A new proof of partial regularity of solutions to Navier-Stokes equations, Nonlinear Differential Equations Appl., 14 (2007), 753-785.  doi: 10.1007/s00030-007-6001-4.  Google Scholar

[22]

W. Wang and Z. Zhang, On the interior regularity criterion and the number of singular points to the Navier-Stokes equations, J. Anal. Math., 123 (2014), 139-170.  doi: 10.1007/s11854-014-0016-7.  Google Scholar

[23]

Y. Zhou and M. Pokorný, On the regularity of the solutions of the Navier-Stokes equations via one velocity component, Nonlinearity, 23 (2010), 1097-1107.  doi: 10.1088/0951-7715/23/5/004.  Google Scholar

show all references

References:
[1]

L. CaffarelliR. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831.  doi: 10.1002/cpa.3160350604.  Google Scholar

[2]

C. Cao and E. S. Titi, Regularity criteria for the three dimensional Navier-Stokes equations, Indiana Univ. Math. J., 57 (2008), 2643-2661.  doi: 10.1512/iumj.2008.57.3719.  Google Scholar

[3]

C. Cao and E. S. Titi, Global regularity criterion of the 3D Navier-Stokes equations involving one entry of the velocity gradient tensor, Arch. Ration. Mech. Anal., 202 (2011), 919-932.  doi: 10.1007/s00205-011-0439-6.  Google Scholar

[4]

J. Y. Chemin and P. Zhang, On the critical one component regularity for 3-D Navier-Stokes system, Ann. Sci. Éc. Norm. Supér., 49 (2016), 131-167.  doi: 10.24033/asens.2278.  Google Scholar

[5]

L. EscauriazaG. A. Seregin and V. Šverák, ${{L}^{3,\infty }}$ solutions to the Navier-Stokes equations and backward uniqueness, Russ. Math. Surveys, 58 (2003), 211-250.   Google Scholar

[6]

Y. Giga, Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 62 (1986), 186-212.  doi: 10.1016/0022-0396(86)90096-3.  Google Scholar

[7]

S. GustafsonK. Kang and T.-P. Tsai, Interior regularity criteria for suitable weak solutions of the Navier-Stokes equations, Comm. Math. Phys., 273 (2007), 161-176.  doi: 10.1007/s00220-007-0214-6.  Google Scholar

[8]

I. Kukavica, On partial regularity for the Navier-Stokes equations, Discrete Contin. Dyn. Syst., 21 (2008), 717-728.  doi: 10.3934/dcds.2008.21.717.  Google Scholar

[9]

I. Kukavica and M. Ziane, One component regularity for the Navier-Stokes equation, Nonlinearity, 19 (2006), 453-469.  doi: 10.1088/0951-7715/19/2/012.  Google Scholar

[10]

O. A. Ladyzhenskaya and G. A. Seregin, On partial regularity of suitable weak solutions to the three-dimensional Navier-Stokes equations, J. Math. Fluid Mech., 1 (1999), 356-387.  doi: 10.1007/s000210050015.  Google Scholar

[11]

J. Leray, Sur le mouvement d'un liquids visqeux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[12]

F. H. Lin, A new proof of the Caffarelli-Kohn-Nirenberg theorem, Comm. Pure Appl. Math., 51 (1998), 241-257.  doi: 10.1002/(SICI)1097-0312(199803)51:3<241::AID-CPA2>3.0.CO;2-A.  Google Scholar

[13]

J. NečasM. Růžička and V. Šverák, On Leray's self-similar solutions of the Navier-Stokes equations, Acta Math., 176 (1996), 283-294.  doi: 10.1007/BF02551584.  Google Scholar

[14]

V. Scheffer, Partial regularity of solutions to the Navier-Stokes equations, Pacific J. Math., 66 (1976), 535-562.  doi: 10.2140/pjm.1976.66.535.  Google Scholar

[15]

V. Scheffer, Hausdorff measure and the Navier-Stokes equations, Commun. Math. Phy., 55 (1977), 97-112.  doi: 10.1007/BF01626512.  Google Scholar

[16]

V. Scheffer, The Navier-Stokes equations on a bounded domain, Commun. Math. Phy., 73 (1980), 1-42.  doi: 10.1007/BF01942692.  Google Scholar

[17]

G. A. Seregin, Estimate of suitable solutions to the Navier-Stokes equations in critical Morrey spaces, Journal of Mathematical Sciences, 143 (2007), 2961-2968.   Google Scholar

[18]

J. Serrin, The initial value problem for the Navier-stokes equations, in Nonlinear problems(R. E. Langer Ed.), Univ. of Wisconsin Press, Madison, (1963), 69–98.  Google Scholar

[19]

M. Struwe, On partial regularity results for the Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 437-458.  doi: 10.1002/cpa.3160410404.  Google Scholar

[20]

G. Tian and Z. Xin, Gradient estimation on Navier-Stokes equations, Comm. Anal. Geom., 7 (1999), 221-257.  doi: 10.4310/CAG.1999.v7.n2.a1.  Google Scholar

[21]

A. Vasseur, A new proof of partial regularity of solutions to Navier-Stokes equations, Nonlinear Differential Equations Appl., 14 (2007), 753-785.  doi: 10.1007/s00030-007-6001-4.  Google Scholar

[22]

W. Wang and Z. Zhang, On the interior regularity criterion and the number of singular points to the Navier-Stokes equations, J. Anal. Math., 123 (2014), 139-170.  doi: 10.1007/s11854-014-0016-7.  Google Scholar

[23]

Y. Zhou and M. Pokorný, On the regularity of the solutions of the Navier-Stokes equations via one velocity component, Nonlinearity, 23 (2010), 1097-1107.  doi: 10.1088/0951-7715/23/5/004.  Google Scholar

[1]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[2]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[3]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[4]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[5]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[6]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[7]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[8]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[9]

Fioralba Cakoni, Pu-Zhao Kow, Jenn-Nan Wang. The interior transmission eigenvalue problem for elastic waves in media with obstacles. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020075

[10]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[11]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[12]

Eduard Feireisl, Elisabetta Rocca, Giulio Schimperna, Arghir Zarnescu. Weak sequential stability for a nonlinear model of nematic electrolytes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 219-241. doi: 10.3934/dcdss.2020366

[13]

Helmut Abels, Andreas Marquardt. On a linearized Mullins-Sekerka/Stokes system for two-phase flows. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020467

[14]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[15]

Yi An, Bo Li, Lei Wang, Chao Zhang, Xiaoli Zhou. Calibration of a 3D laser rangefinder and a camera based on optimization solution. Journal of Industrial & Management Optimization, 2021, 17 (1) : 427-445. doi: 10.3934/jimo.2019119

[16]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[17]

Martin Kalousek, Joshua Kortum, Anja Schlömerkemper. Mathematical analysis of weak and strong solutions to an evolutionary model for magnetoviscoelasticity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 17-39. doi: 10.3934/dcdss.2020331

[18]

Helmut Abels, Johannes Kampmann. Existence of weak solutions for a sharp interface model for phase separation on biological membranes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 331-351. doi: 10.3934/dcdss.2020325

[19]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[20]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (143)
  • HTML views (215)
  • Cited by (2)

Other articles
by authors

[Back to Top]